# SDR ASAA2015012610441

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,889 hours, 4,752 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT DURING TAXI.  ACFT GROUNDED.  RAN QRH SATCOM LOCKOUT PROCEDURE, NORMAL OPS RESTORED.
